标题:Averages of shifted convolutions of general divisor sums involving Hecke eigenvalues
作者:Lu, Guangshi; Wang, Dan
作者机构:[Lu, Guangshi; Wang, Dan] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.
通讯作者:Wang, D
通讯作者地址:[Wang, D]Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.
来源:JOURNAL OF NUMBER THEORY
出版年:2019
卷:199
页码:342-351
DOI:10.1016/j.jnt.2018.11.016
关键词:Shifted convolutions; Hecke eigenvalue; L-function
摘要:In this paper, we are interested in averages of shifted convolution sums involving Hecke eigenvalues of classical holomorphic cusp forms. After reducing these sums to integrals of associated L-functions, we are able to improve some previous results established by Lu by applying various average or individual estimates for L-functions. (C) 2018 Elsevier Inc. All rights reserved.
收录类别:SCOPUS;SCIE
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-85059431117&doi=10.1016%2fj.jnt.2018.11.016&partnerID=40&md5=fbfa9d95d9521c07af30cc1294a018cb
TOP